# SDR UIEA2015061500312

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 76723058
- Aircraft time: 75,082 hours, 23,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 379103D29
- Part serial: 21939
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH MAIN DECK EMER DESCENT DEVICES FOUND TO BE UNSERVICEABLE CONDITION WITH CABLES EXTENDED.  R & R 4 EA MAIN DECK EMER DESCENT DEVICES IAW AMM 25-61-03.
